# SDR ASAA201906129675

- Difficulty date: June 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 22,324 hours, 7,277 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE THE LEFT FMC FAULTED AND VTK WAS DISPLAYED ON CAPTAIN NAV DISPLAY. QRH CORRECTED ISSUE, BUT IT RECURRED WITH IN 5 MINUTES. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801, NO FAULTS NOTED AT THIS TIME.
